# SDR DL72S981604

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV1 CORROSION VISIT NRC 121, CORROSION ON STR 29 LT OUTBOARD LEG AFT OF STA 990 TO STA 1010.  REPAIRED PER SRM 53-10-11 FIG 3.
